×

zbMATH — the first resource for mathematics

Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition. (English) Zbl 1225.54028
Summary: We establish new coincidence and common fixed point theorems for hybrid strict contraction maps by dropping the assumption “\(f\) is \(T\)-weakly commuting” for a hybrid pair \((f,T)\) of multivalued maps in Theorem 3.10 of T. Kamran [J. Math. Anal. Appl. 299, No. 1, 235–241 (2004; Zbl 1064.54055)]. As an application, an invariant approximation result is derived.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Nadler, S.B., Multi-valued contraction mappings, Pacific J. math., 30, 475-488, (1969) · Zbl 0187.45002
[2] Sessa, S., On a weak commutativity condition of mappings in fixed point consideration, Publ. inst. math., 32, 149-153, (1982) · Zbl 0523.54030
[3] Jungck, G., Compatible mappings and common fixed points, Int. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[4] Jungck, G.; Rhoades, B.E., Fixed points for set-valued functions without continuity, Indian J. pure appl. math., 29, 227-238, (1998) · Zbl 0904.54034
[5] Singh, S.L.; Mishra, S.N., Coincidence and fixed points of non-self hybrid contractions, J. math. anal. appl., 256, 486-497, (2001) · Zbl 0985.47046
[6] Aamri, M.; El Moutawakil, D., Some new common fixed point theorems under strict contractive conditions, J. math. anal. appl., 270, 181-188, (2002) · Zbl 1008.54030
[7] Hussain, N.; Khan, A.R., Common fixed point results in best approximation theory, Appl. math. lett., 16, 575-580, (2003) · Zbl 1063.47055
[8] Kamran, T., Coincidence and fixed points for hybrid strict contractions, J. math. anal. appl., 299, 235-241, (2004) · Zbl 1064.54055
[9] Kaneko, H.; Sessa, S., Fixed point theorems for compatible multivalued and single valued mappings, Int. J. math. math. sci., 12, 257-262, (1989) · Zbl 0671.54023
[10] Shahzad, N., A result on best approximation, Tamkang J. math., Tamkang J. math., 30, 165-226, (1999), corrections
[11] Shahzad, N., Invariant approximation and R-subweakly commuting maps, J. math. anal. appl., 257, 39-45, (2001) · Zbl 0989.47047
[12] Khan, A.R.; Domlo, A.A.; Hussain, N., Coincidence of lipschitztype hybrid maps and invariant approximation, Numer. funct. anal optim., 28, 9-10, 1165-1177, (2007) · Zbl 1145.54040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.